# SDR DALA1029289002

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TIE DOWN TRACK HAS CORROSION AROUND FASTENER HOLES FROM STA 1098 TO FWD SIDE OF APB.  REPLACED TIE DOWN TRACK PER SRM 51-30-1 AND 53-01 FIGURE 1.  (DLM88102897)
